| Model Number |
1012271-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous mid left anterior descending artery that is 90% stenosed.An unspecified guide wire crossed the lesion and intra vascular ultra sound (ivus) was attempted to be performed; however, failed to cross.A 2.25x15mm trek balloon dilatation catheter was advanced to the lesion and inflated, but ruptured at 10 atmospheres during the first inflation.A non-abbott device was used to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay reported.No additional information was provided.